AMS eContent Search Results
Matches for: msc=(35D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Chao Zhang and Shulin Zhou. The well-posedness of renormalized solutions for a non-uniformly parabolic equation. Proc. Amer. Math. Soc. 145 (2017) 2577-2589.
Abstract, references, and article information   
View Article: PDF

[2] Boumediene Abdellaoui, Ireneo Peral and Magdalena Walias. Multiplicity results for porous media and fast diffusion equations with a quadratic gradient term. Contemporary Mathematics 594 (2013) 37-58.
Book volume table of contents   
View Article: PDF

[3] Young-Sam Kwon and Konstantina Trivisa. On the incompressible limit problems for multicomponent reactive flows. Quart. Appl. Math. 71 (2013) 37-67. MR 3075535.
Abstract, references, and article information
View Article: PDF

[4] Khaled Kefi. $p(x)$-Laplacian with indefinite weight. Proc. Amer. Math. Soc. 139 (2011) 4351-4360. MR 2823080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Isroil A. Ikromov and Detlef Müller. On adapted coordinate systems. Trans. Amer. Math. Soc. 363 (2011) 2821-2848. MR 2775788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mohammud Foondun, Davar Khoshnevisan and Eulalia Nualart. A local-time correspondence for stochastic partial differential equations. Trans. Amer. Math. Soc. 363 (2011) 2481-2515. MR 2763724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Manel Sanchón and José Miguel Urbano. Entropy solutions for the $p(x)$-Laplace equation. Trans. Amer. Math. Soc. 361 (2009) 6387-6405. MR 2538597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pablo Braz e Silva, Lucas C. F. Ferreira and Elder J. Villamizar-Roa. On the existence of infinite energy solutions for nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 137 (2009) 1977-1987. MR 2480279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nathaël Alibaud and Cyril Imbert. Fractional semi-linear parabolic equations with unbounded data. Trans. Amer. Math. Soc. 361 (2009) 2527-2566. MR 2471928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Benoît Perthame and Anne-Laure Dalibard. Existence of solutions of the hyperbolic Keller-Segel model. Trans. Amer. Math. Soc. 361 (2009) 2319-2335. MR 2471920.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Cristian Rios and Eric T. Sawyer. Smoothness of radial solutions to Monge-Ampère equations. Proc. Amer. Math. Soc. 137 (2009) 1373-1379. MR 2465662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yuanyuan Ke, Jingxue Yin and Chunhua Jin. An evolutionary weighted $p$-Laplacian with Neumann boundary value condition in a perforated domain. Quart. Appl. Math. 66 (2008) 325-350. MR 2416776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Marcelo Montenegro and Augusto C. Ponce. The sub-supersolution method for weak solutions. Proc. Amer. Math. Soc. 136 (2008) 2429-2438. MR 2390510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mihai Mihailescu and Vicentiu Radulescu. On a nonhomogeneous quasilinear eigenvalue problem in Sobolev spaces with variable exponent. Proc. Amer. Math. Soc. 135 (2007) 2929-2937. MR 2317971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yi Ding and Feimin Huang. On a nonhomogeneous system of pressureless flow. Quart. Appl. Math. 62 (2004) 509-528. MR MR2086043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Donatella Donatelli. Local and global existence for the coupled Navier-Stokes-Poisson problem. Quart. Appl. Math. 61 (2003) 345-361. MR MR1976375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Detlef Müller and Marco M. Peloso. Non-solvability for a class of left-invariant second-order differential operators on the Heisenberg group. Trans. Amer. Math. Soc. 355 (2003) 2047-2064. MR 1953537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jerome A. Goldstein and Qi S. Zhang. Linear parabolic equations with strong singular potentials. Trans. Amer. Math. Soc. 355 (2003) 197-211. MR 1928085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] João-Paulo Dias and Mário Figueira. A remark on the existence of global BV solutions for a nonlinear hyperbolic wave equation. Quart. Appl. Math. 60 (2002) 245-250. MR MR1900492.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Michael Grosser, Eva Farkas, Michael Kunzinger and Roland Steinbauer. On the foundations of nonlinear generalized functions I and II. Memoirs of the AMS 153 (2001) MR 1848157.
Book volume table of contents   

[21] Hiroshi Akiyama. Nonstandard solvability for linear operators between sections of vector bundles. Proc. Amer. Math. Soc. 128 (2000) 2129-2135. MR 1653401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Weixi Shen, Songmu Zheng and Peicheng Zhu. Global existence and asymptotic behavior of weak solutions to nonlinear thermoviscoelastic systems with clamped boundary conditions. Quart. Appl. Math. 57 (1999) 93-116. MR MR1672183.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Ph. Laurençot. Weak solutions to a phase-field model with non-constant thermal conductivity. Quart. Appl. Math. 55 (1997) 739-760. MR MR1486546.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Russell M. Brown, Wei Hu and Gary M. Lieberman. Weak solutions of parabolic equations in non-cylindrical domains. Proc. Amer. Math. Soc. 125 (1997) 1785-1792. MR 1372024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jiaxin Hu. A limiting viscosity approach to Riemann solutions containing delta-shock waves for nonstrictly hyperbolic conservation laws. Quart. Appl. Math. 55 (1997) 361-373. MR MR1447583.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Todor Todorov. An existence result for linear partial differential equations with $C^\infty$ coefficients in an algebra of generalized functions. Trans. Amer. Math. Soc. 348 (1996) 673-689. MR 1316863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Bruno Rubino. Compactness framework and convergence of Lax-Friedrichs and Godunov schemes for a $2\times 2$ nonstrictly hyperbolic system of conservation laws. Quart. Appl. Math. 53 (1995) 401-421. MR MR1343459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Gustaf Gripenberg. Weak solutions of hyperbolic-parabolic Volterra equations . Trans. Amer. Math. Soc. 343 (1994) 675-694. MR 1216335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Marek Fila, Howard A. Levine and Juan L. Vázquez. Stabilization of solutions of weakly singular quenching problems . Proc. Amer. Math. Soc. 119 (1993) 555-559. MR 1174490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Luis Escauriaza and Jin Keun Seo. Regularity properties of solutions to transmission problems . Trans. Amer. Math. Soc. 338 (1993) 405-430. MR 1149120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2